AM  Vol.5 No.4 , March 2014
Improve Results for Set Identities
Author(s) Yonghong Liu
ABSTRACT

In this work, we presented a new law which was based on the well-known duality property for the set identities. We introduced the diagrams that could be applied to the proof for the set identities. Some prime examples were also provided to illustrate the proposed law.


Cite this paper
Liu, Y. (2014) Improve Results for Set Identities. Applied Mathematics, 5, 677-684. doi: 10.4236/am.2014.54065.
References
[1]   Liu, Y.H. (2011) A New Branch of the Pure Algebra: BCL-Algebras. Advances in Pure Mathematics, 1, 297-299.
http://dx.doi.org/10.4236/apm.2011.15054

[2]   Liu, Y.H. (2012) On BCL+-Algebras. Advances in Pure Mathematics, 2, 59-61.
http://dx.doi.org/10.4236/apm.2012.21012

[3]   Deena, A.K. and Rodyna, H. (2013) On BCL-Algebra. Journal of Advances in Mathematics, 3, 184-190.

[4]   Liu, Y.H. (2013) Partial Orders in BCL+-Algebra. Journal of Advances in Mathematics, 5, 630-634.

[5]   Rosen, K.H. (1998) Discrete Mathematics and Its Applications. 4th Edition, McGraw-Hill, New York.

 
 
Top